# SDR GAIA01181ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Cracked
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, THE NR 9 SPOILER HINGE SUPPORT FITTING WAS DISCOVERED CRACKED ON THE INBOARD SIDE, ABOVE HINGE BOLT.  ACCOMPLISHED NR 9 SPOILER SUPPORT FITTING REPAIR PER REPAIR ORDER FASI-011RO-1 REV I/R DATED 4/26/2001.  (M)
